# SDR A6WA2020082537282

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 40,020 hours, 37,437 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING CRUISE AT 280 KNOTS, C/W QRH.  DECLARED EMERGENCY AND SELECTED LONGEST RUNWAY.  AIRCRAFT REMOVED FROM SERVICE.  RESET AND PLACED ON MEL FOR 10 CYCLES.
